Opuscula Mathematica
Opuscula Math. 33, no. 1 (), 175-189
http://dx.doi.org/10.7494/OpMath.2013.33.1.175
Opuscula Mathematica

Planar nonautonomous polynomial equations V. The Abel equation


Abstract. We give a full description of the dynamics of the Abel equation \(\dot{z}=z^3+f(t)\) for some special complex valued \(f\). We also prove the existence of at least three periodic solutions for equations of the form \(\dot{z}=z^n+f(t)\) for odd \(n \geq 5\).
Keywords: periodic orbits, polynomial equations.
Mathematics Subject Classification: 34C25, 34C37.
Cite this article as:
Paweł Wilczyński, Planar nonautonomous polynomial equations V. The Abel equation, Opuscula Math. 33, no. 1 (2013), 175-189, http://dx.doi.org/10.7494/OpMath.2013.33.1.175
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.